On the Analysis of Global and Absolute Stability of Nonlinear Continuous Neural Networks

Xue-Bin LIANG  Toru YAMAGUCHI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E80-A   No.1   pp.223-229
Publication Date: 1997/01/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Neural Networks
Keyword: 
nonlinear continuous neural networks,  equilibrium,  global asymptotic stability,  absolute stability,  

Full Text: PDF(492.2KB)>>
Buy this Article




Summary: 
This paper obtains some new results about the existence, uniqueness, and global asymptotic stability of the equilibrium of a nonlinear continuous neural network, under a sufficient condition weaker than ones presented in the literature. The avobe obtained results can also imply the existing ones about avsolute stability of nonlinear continuous neural networks